# SDR CA960724002

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: SD3476160
- Condition: Frayed
- Location: Sta 75.45
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT PULLEY LOCATION STA 75.45 FOR LEFT ENGINE POWER CONTROL. CABLE WAS LAST INSPECTED PER SD360-76-08R1, 414 HOURS PREVIOUSLY. COULD NOT ACHIEVE REVERSE THRUST. IN ADDITION A CHANGE WAS NOTED IN N1 SPEEDS AT WHICH AUTOFEATHER AND RTOP ARMING LIGHTS CAME ON DUE TO OUT OF RIG POWER LEVERS.
